You have some form of aphasia, which is where your speech will get confused. You mentioned neuralgia, and pain can cause a person to lose focus. Hopefully you are receiving proper medications to stop your discomfort, because that should help you with your word thing, if that is the cause, and it's the one thing I KNOW will cause aphasia, which I have it from injuries in a car wreck.
See, there are several causes of your symptoms, for example stroke, which apparently has been ruled out by your MRI. The enlarged pituitary, that could affect all your endrocrine glands, which if any of them malfunction, you can have all sorts of medical problems, so go to an endocrinologist at some point, their blood tests are different from standard ones you've alredy had, and if your hormone levels are off, they can give you drugs for it. Also, I don't know how old you are, but if you're still in your 20s, there's a remote chance you've got some form of schizophrenia going on, there are several kinds, and each is accompanied by some other significant symptoms that you did NOT report, but in any case, a psychiatrist is a good choice of physician to visit if that might be your issue.
But I think to start out with, aside from getting better medications for your neuralgia, your first specialist should be a neurologist, as he will know about ALL the causes I have just mentioned for aphasia. If you have already spent some time with a neuro, then definitely chose a new one, preferably with a group of neurology people, then try going to an endocrinologist, then a psychiatrist, and if all else fails, work with a nutritionist and a speech therapist. Please keep us posted.
Hi....I think ur issues lie with ur chiari dx.....when u find a chiari specialist u will find some relief to the pain.
The "brain fog" is something that also goes along with this....if there is something additional. I am sure the drs will find that also.